Research Repository

Wild Bootstrap of the Sample Mean in the Infinite Variance Case

Cavaliere, Giuseppe and Georgiev, Iliyan and Robert Taylor, AM (2013) 'Wild Bootstrap of the Sample Mean in the Infinite Variance Case.' Econometric Reviews, 32 (2). 204 - 219. ISSN 0747-4938

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Faculty of Social Sciences > Essex Business School > Essex Finance Centre
Depositing User: Users 161 not found.
Date Deposited: 11 Nov 2014 13:47
Last Modified: 16 Nov 2018 19:15
URI: http://repository.essex.ac.uk/id/eprint/11256

Actions (login required)

View Item View Item